BibTeX record: journals/sigecom/WrightJL11

download as .bib file

@article{DBLP:journals/sigecom/WrightJL11,
  author    = {James R. Wright and
               Albert Xin Jiang and
               Kevin Leyton{-}Brown},
  title     = {Linear solvers for nonlinear games: using pivoting algorithms to find
               Nash equilibria in \emph{n}-player games},
  journal   = {SIGecom Exchanges},
  year      = {2011},
  volume    = {10},
  number    = {1},
  pages     = {9--12},
  url       = {http://doi.acm.org/10.1145/1978721.1978724},
  doi       = {10.1145/1978721.1978724},
  timestamp = {Fri, 24 Oct 2014 10:30:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/sigecom/WrightJL11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}